# SDR REXA2012051300727

- Difficulty date: May 13, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N8598B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7598
- Aircraft time: 23,050 hours, 20,751 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lever
- Condition: Dirty
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT THRUST REVERSER LEVER STICKY, FEELS TIGHT MAKES IT MORE DIFFICULT TO DEPLOY.  INSPECTED AND CLEANED LEFT THRUST REVERSER LEVER.  LEVER IS NOW EASIER TO MOVE.  NO FURTHER DEFECTS NOTED.
